Isotopy and homeomorphism of closed surface braids
MetadataShow full item record
Grant , M & Sienicka , A 2021 , ' Isotopy and homeomorphism of closed surface braids ' , Glasgow Mathematical Journal , vol. 63 , no. 2 , pp. 297-306 . https://doi.org/10.1017/S0017089520000208
This article has been published in a revised form in Glasgow Mathematical Journal https://doi.org/10.1017/S0017089520000208. This version is free to view and download for private research and study only. Not for re-distribution or re-use. © copyright holder.